# SDR SIMA20220309003

- Difficulty date: March 9, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N273NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000778
- Aircraft time: 7,493 hours, 4,722 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Spar
- Part number: 17116240611
- Part serial: 0001034867
- Condition: Cracked
- Location: Lh
- Component: Wing Tip Assy
- Component part number: 17116240611
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINGLET IS CRACKED ON THE FWD SPAR RADIUS.-C/A-COMPLETE:REF BOW360562 FOR REPAIR OF LH WINGLET FWD SPAR. INSTALLED SERVICEABLE LH WINLET IAW AMM 57-30-00. REF NRTC:E910621 FOR AERODYNAMIC SEALANT.
